# SDR 0004339851

- Difficulty date: November 23, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- Aircraft time: 60,634 hours, 63,496 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Valve, Air Flow
- Part number: 39613011
- Part serial: 00923
- Stage of operation: CR
- Nature of condition: O, B
- Precautionary procedure: B

## Discrepancy

AT 33,000 FEET, THE RIGHT AIR CONDITIONING PACK FAILED AND CREW WAS UNABLE TO CONTROL CABIN PRESSURIZATION. COMPLIED WITH COM PROCEDURES AND DEPLOYED MASK. INITIATED AN EMERGENCY DESCENT, DIVERTED TO ORD, AND MADE AN UNEVENTFUL LANDING. ON FINAL APPROACH, THE FORWARD ACCESSORY COMPARTMENT "DOOR OPEN" LIGHT ILLUMINATED.    MAINTENANCE REPLACED NUMEROUS FLOW CONTROL VALVES AND TEMPERATURE CONTROLLER. FORWARD ACCESSORY DOOR WAS FOUND SECURED AND DOOR LIGHT CHECKED NORMAL.  REPACKED OXYGEN MASKS AND REPLACED OXYGEN GENERATORS. AIRCRAFT RETURNED TO SERVICE.
